MathSciNet Relay Station
MathSciNet bibliographic data
MR749881 11A55 (05A19 40A15)
Bhargava, S.; Adiga, Chandrashekar On some continued fraction identities of Srinivasa Ramanujan. Proc. Amer. Math. Soc. 92 (1984), no. 1, 13–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement